# SDR SWAA074757

- Difficulty date: September 23, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- Aircraft time: 65,418 hours, 54,656 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Corroded
- Location: Bs 986 S27lr
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK, FOUND FUSELAGE SKIN CORRODED AT BS 986, STR 27L AND STR 27R.  REPAIRED SKIN PER SWA EA.
